# SDR SWAA2019090336515

- Difficulty date: August 20, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT BAFFLE CLIP AFT SIDE OF FRAME CRACKED AT BS. 500C.  R&R BAFFLE CLIP IAW SRM AND DWG.
